Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Real hypersurfaces of Kahler manifolds.

Klingenberg, W. (2001) 'Real hypersurfaces of Kahler manifolds.', Asian journal of mathematics., 5 (1). 1 -18.

Abstract

Building on work by S. M. Webster \ref[J. Differential Geom. 13 (1978), no. 1, 25--41; MR0520599 (80e:32015)] the author studies the geometry of the second fundamental form of a real hypersurface in a Kähler manifold. As an application he proves that a compact strictly pseudoconvex hypersurface $M\subsetC^n$ is isometric to a sphere provided that $M$ has constant horizontal mean curvature and the CR structure $T_{1,0}(M)$ is parallel in $T^{1,0}(C^n)$.

Item Type:Article
Full text:PDF - Published Version (211Kb)
Status:Peer-reviewed
Publisher Web site:http://www.ims.cuhk.edu.hk/~ajm/
Publisher statement:Copyright © International Press. First published in Asian journal of mathematics 5 (1) 2001, published by International Press.
Record Created:09 Jul 2007
Last Modified:22 Feb 2011 09:52

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library